Clinical Psychopharmacology and Neuroscience 2019; 17(4): 564-565  
A Comment on “Successful Management of Clozapine-induced Akathisia with Gabapentin Enacarbil: A Case Report”
Ahmed Naguy
Department of Child/Adolescent Psychiatry, Al-Manara CAP Centre, Kuwait Centre for Mental Health (KCMH), Shuwaikh Port, Kuwait
Correspondence to: Ahmed Naguy
Department of Child/Adolescent Psychiatry, Al-Manara CAP Centre, Kuwait Centre for Mental Health (KCMH), Jamal Abdul-Nassir St, Shuwaikh Port, State of Kuwait
E-mail: ahmednagy@hotmail.co.uk
ORCID: https://orcid.org/0000-0002-6465-456X
Received: November 21, 2018; Accepted: December 11, 2018; Published online: November 30, 2019.
© The Korean College of Neuropsychopharmacology. All rights reserved.

This is an Open-Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.


This Article


Cited By Articles
  • CrossRef (0)

Author ORCID Information

Services
Social Network Service

e-submission

Archives